# SDR 99ZZZX4574

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206AZ
- Make and model: Bell 206L-3
- Aircraft serial: 51007
- System (JASC): 3340 · Exterior Lighting
- Part: Motor
- Part number: 206810501
- Condition: Inoperative
- Location: Search Light
- Part time: 1 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTATIONAL MOTOR INOPERATIVE.  TURN SOLENOID OPERATES, ALL OTHER FUNCTIONS OKAY.  REMOVED AND REPLACED.
